Advil Mini-Gels Ibuprofen 200mg 70 Capsules
70 Capsules
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 15.95ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Advil Mini-Gels offer fast and effective pain relief in a NEW mini and easy to swallow format.  They work fast while also targeting the site of pain for effective relief of headaches, fever and muscle & joint pain. The mini size of Advil Mini-Gels make them perfect for those who may have difficulty swallowing pills. Advil is the world’s #1 selling pain reliever. To be sure this product is right for you, always read and follow the label.

Features:
  • Includes 1 bottle of Advil Mini-Gels (70 count) ibuprofen capsules
  • Fast and effective pain relief is now mini and easy to swallow!  
  • Try NEW Advil Mini-Gels for fast and effective relief of headaches, fever, muscle & joint pain
  • Proven to act at the site of pain and work fast to provide up to 8 hours of pain relief with 2 Mini-Gels per dose
  • More people choose Advil - The world’s #1 selling pain reliever
Ingredients: See the image below





No Information Provided

Other Advil Products

next Prev
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.19ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;